# SDR COMA0010158

- Difficulty date: May 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 20,988 hours, 22,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12005020003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,988 hours, 22,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 161/162-01Z, THE FRAME 43 CHANNEL WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT 3674-2.
